دانلود مقاله ISI انگلیسی شماره 97554
کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
97554 2018 15 صفحه PDF سفارش دهید 9868 کلمه
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
A numerical scheme for a singular control problem: Investmentconsumption under proportional transaction costs
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Journal of Computational and Applied Mathematics, Volume 333, 1 May 2018, Pages 170-184

پیش نمایش مقاله
پیش نمایش مقاله

چکیده انگلیسی

This paper concerns the numerical solution of a fully nonlinear parabolic double obstacle problem arising from a finite portfolio selection with proportional transaction costs. We consider optimal allocation of wealth among multiple stocks and a bank account in order to maximize the finite horizon discounted utility of consumption. The problem is mainly governed by a time-dependent Hamilton–Jacobi–Bellman equation with gradient constraints. We propose a numerical method which is composed of Monte Carlo simulation to take advantage of the high-dimensional properties and finite difference method to approximate the gradients of the value function. Numerical results illustrate behaviors of the optimal trading strategies and also satisfy all qualitative properties proved in Dai et al. (2009) and Chen and Dai (2013).

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.